# SDR USAA360399

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6545808
- Condition: Corrosion
- Location: Bs 312
- Part time: 19,391 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND .25 INCH BY .25 INCH CORROSION AROUND FASTENER HOLES, FLOOR BEAM STA 312, RBL 21 TO LBL 48.  INSTALLED SPLICE ANGLES AND NEW T-CAP SECTION, REPAIRED PER SRM 53-10-51.  CORROSION TASK NR:  C53-107-02.  CORROSION LEVEL:  2.  (X)
